MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-3138-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved: model # 3138-35, serial #: (b)(4), description: lead extension kit 35 cm.
 
Event or Problem Description
A report was received that the patient underwent an explant procedure due to infection at the lead extension sites.Liquid was coming out from the extension sites.The patient was placed on anti-biotics.The physician was unsure what caused the infection but said nothing happened during the recent implant procedure that may have caused or contributed to the infection.
 
Additional Manufacturer Narrative
Record review revealed no additional information related to the complaint, therefore the probable cause selected is "no problem detected".Correction to the initial mdr in field h10.Additional suspect medical device components involved: model # 3138-35 serial #: (b)(6).Description: lead extension kit 35cm.Model # sc-8216-50 serial # (b)(6).Description: artisan 2x8 surgical lead.
 
Event or Problem Description

Brand Name
NA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key9475465
Report Number3006630150-2019-07378
Device Sequence Number16856768
Product Code LGW
UDI-Device Identifier08714729760559
UDI-Public08714729760559
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/13/2021
Device Model NumberSC-3138-35
Device Catalogue NumberSC-3138-35
Device Lot Number5174838
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;